# SDR GTIA2014061701346

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 4,284 hours, 2,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAPACITY TEST OF EPSU, 11WL,   BITE CHECK SHOWS EMERGENCY LIGHT AFT-LT FAULT.  R & R AFT LT LIGHT, OVER WING IAW AMM CH 33-51-15PB401. OPS CHECK GOOD.
